MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TWIST MP-1 3.75 MM 1 1.5 MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TWIST MP-1 3.75 MM 1 1.5 MM; DENTAL IMPLANT
Model Number 2120
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the healing cap can't be screwed.The implant was removed and another implant was placed.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The reported device was returned for investigation.Visual evaluation of the returned product identified signs of use.Product match print specifications when measure against drawing.When tried onto implant healing screw does not seat flush.Tested on in-house spline and the healing screw seated fine.The reported device was located on tooth # 13 and was placed and removed on the same day.No pre-existing conditions were noted on the product experience report (per) the customer did not provide any pictures or x-rays.A device history record (dhr)review was performed and no related deviations or nonconformances were noted.Also, a complaint history search was performed using our complaint handling system and there were no related complaints for this product lot.Complainant reported that the healing cap could not be seated in the implant.The reported complaint was confirmed.A definitive root cause for this complaint could not be determined.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMPL TWIST MP-1 3.75 MM 1 1.5 MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14187555
Report Number0002023141-2022-00982
Device Sequence Number19928113
Product Code DZE
UDI-Device Identifier00889024013261
UDI-Public(01)00889024013261(17)250909(10)2020090385
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013494
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2025
Device Model Number2120
Device Catalogue Number2120
Device Lot Number2020090385
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Supplement Date Received by Manufacturer10/10/2022
Initial Report FDA Received Date04/22/2022
Supplement Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexFemale